... Wellbutrin. They have all made my symptoms worse and trigger my panic attacks. My new doc. just prescribed trazodone for anxiety and insomnia and effexor. I decided to try trazodone first to see if it helped with my sleep. Nothing consistant after a week. Should I try the effexor or does anyone have input on this Med.?
18 Jul 2011
Unfortunately, it is a trial and error sort or ordeal finding the right combination of medicines for our symptoms. One size does not fit all. I would continue on the regimen the doctor gave you. If after a month the symtoms have not improved, it is time to move on to other choices. There are other meds that will help with the anxiety and insomnia if the Trazadone is not helping. The Effexor is a good medicine, whether it will work for you and not cause panic attacks, you'll have to try and see.
We are here to support you through this trying time. Keep in touch,
19 Jul 2011
I think you should try going on both drugs like your dr prescribed. I found for myself, that one drug for anxiety and another for depression was beneficial at the time I took them. I was on lexapro and lamictal for generalized anxiety, depression and a O.C.D. For 5 yrs. I noticed they stopped working and am titrating off with my drs knowledge. It has almost been 2 wks and I have tools that I am trying but it is so soon. Who knows?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Swtiching from lexapro to prozac for anxiety, anyone have good experiences using Prozac for anxiety?
I was only on the Lexapro for a week but rapid heart beat and insomnia made it unbearable. Also, some of my symptoms have returned. My psych doc is ...
5 answers • 21 Mar 2011
all the difrent doc's i have been to have put me on some sort on anti-depresants and they do not help and make my anxiety worse. I have been put ...
3 answers • 30 Aug 2011
I have had a major major struggle with anxiety and depression for the past 2.5 years. I've had it longer than that and when I was younger I had ...
4 answers • 14 May 2013